# SDR SWAA2024103146544

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT IS CORRODED FROM STA 727+9 TO STA 787; LBL 21 TO 23; WL 158.<[01] REJECT: MISSING HOLE REPAIR FASTENERS; AND RIVET PLUG NO ALLOWED ON NEW REPAIR PART. [TTG8Q00WESGP];[02] REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS727 TO BS847 LBL21 WL158 IAW SRM 51-40-02 AND DWG 146A7500 REV B;[03] ADDRESSED REJECTION ON CORRECTION ACTION ITEM 1 AND STEP 5 BY FABRICATING NEW REPAIR PART. ALL WORK WAS ACCOMPLISHED ON TTG8Q00WESGP STEP 1.;[04] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.;[05] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
